Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 330, NWS Atlanta, GA

August 6, 2015Emanuel County, Johnson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 6, 2015, 5:27 PM EDT for Emanuel County, Johnson County, Georgia. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2015, 5:27 PM EDT (21:27 UTC)
Expired
Aug 6, 2015, 6:15 PM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Emanuel County, GA, Johnson County, GA

The radar

The Robins AFB radar (KJGX), 100 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 5:45 PM EDTTSTM WND DMGSwainsboro, GANUMEROUS TREES AND POWERLINES WERE BLOWN DOWN ACROSS THE COUNTY. MANY AREAS OF THE COUNTY ARE WITHOUT POWER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 3:20 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.5 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2015-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 619 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2015-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
619 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
974 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

588 
WUUS52 KFFC 062127
SVRFFC
GAC107-167-062215-
/O.NEW.KFFC.SV.W.0330.150806T2127Z-150806T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT THU AUG 6 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JOHNSON COUNTY IN EAST CENTRAL GEORGIA...
  EMANUEL COUNTY IN EAST CENTRAL GEORGIA...

* UNTIL 615 PM EDT

* AT 526 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
  OF ADRIAN...OR 9 MILES WEST OF SWAINSBORO...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SWAINSBORO...TWIN CITY...ADRIAN...MIDVILLE...GARFIELD...
  SUMMERTOWN...NUNEZ...KITE...MODOC...COVENA...BLUNDALE...MEEKS...
  NORRISTOWN JUNCTION...CANOOCHEE...COLEMANS LAKE...DELLWOOD...THREE
  POINTS...GEORGE L SMITH STATE PARK AND NORRISTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3254 8203 3256 8208 3252 8215 3249 8217
      3248 8247 3250 8250 3251 8258 3270 8263
      3278 8247 3276 8244 3277 8241 3280 8242
      3282 8236 3284 8233 3282 8215 3266 8208
      3261 8201 3259 8201
TIME...MOT...LOC 2126Z 256DEG 27KT 3261 8250 

HAIL...0.75IN
WIND...60MPH
 
$$
16

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:51 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Aug 6, 3:51 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 PM EDT THU AUG 6 2015

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
LARGE AREA OF PRECIPITATION AND EMBEDDED CONVECTION ASSOCIATED WITH
THE MAIN SHORT WAVE APPROACHING OUT OF THE TENNESSEE VALLEY AT THIS
TIME. MORE SCATTERED CONVECTION ASSOCIATED WITH GOOD DIURNAL HEATING
HAS ALSO BEEN DEVELOPING ACROSS CENTRAL AND EASTERN PORTIONS OF THE
FORECAST AREA. STILL SOME POTENTIAL FOR DAMAGING WIND GUSTS WITH
THESE BOTH OF THESE AREA OF STORMS. INSTABILITY HAS REMAINED A BIT
LIMITED IS ASSOCIATION WITH THE CONVECTION TIED TO THE SHORT WAVE...
BUT MODERATE TO STRONG DYNAMICS KEEPS THE SEVERE THREAT IN PLACE.
NOT A LOT OF CHANGES TO THE PREVIOUS FORECAST TRENDS WITH THIS
CYCLE...HIGH POPS THIS AFTERNOON AND EVENING AS THE BETTER FORCING
PASSES WITH THE SHORT WAVE...DIMINISHING BEHIND THE WAVE INTO
FRIDAY.

.LONG TERM /SATURDAY THROUGH THURSDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. LONGWAVE TROUGH
IS SITUATED ACROSS THE EASTERN SEABOARD AT THE BEGINNING OF THE
LONG TERM PORTION OF THE FORECAST. THE CWFA IS EXPECTED TO REMAIN
IN NW FLOW THROUGH MOST OF THE WEEKEND...WITH THE UPPER RIDGE
BUILDING BACK EASTWARD FOR THE FIRST PART OF THE WEEK. BY THE MID
TO LATTER PART OF THE WEEK...A DEEP TROUGH BEGINS TO DIG ACROSS
THE EASTERN QUARTER OF THE COUNTRY WITH AN UPPER LOW ACROSS THE
CENTRAL GREAT LAKES.

AT THE SURFACE...COLD FRONT SHOULD BE SOUTH OF THE CWFA BY FRIDAY
NIGHT. THE FRONT SHOULD REMAIN STATIONARY THROUGH EARLY SATURDAY
BEFORE DISSIPATING. POPS ARE EXPECTED TO BE PRETTY LOW THROUGH THE
WEEKEND...WITH LOW END SCT/ISOLD MAINLY ACROSS THE MTNS AND IN THE
SOUTH. PRECIP CHANCES WILL BEGIN TO INCREASE MONDAY AS ANOTHER FRONT
BEGINS TO APPROACH THE CWFA. THE FRONT IS CURRENTLY PROGGED TO MOVE
THROUGH TUESDAY INTO WEDNESDAY. THE FRONT SHOULD SETTLED TO THE
SOUTH OF THE CWFA BY THURSDAY...WITH HIGH PRESSURE BUILDING IN FROM
THE NORTH.

NLISTEMAA/01

&&

.AVIATION...
18Z UPDATE...

MAINLY VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION THROUGH 06Z.
MVFR OR LOWER CEILINGS AND VISIBILITIES DEVELOPING BETWEEN 06Z AND
09Z...CONTINUING THROUGH AT LEAST 14Z. ISOLATED TO SCATTERED
CONVECTION CURRENTLY WILL BECOME MORE WIDESPREAD THROUGH 04Z...THEN
DECREASE IN COVERAGE AFTER 06Z. SHOULD STILL SEE SOME ISOLATED TO
SCATTERED SHOWERS AND A FEW THUNDERSTORMS AFTER 06Z. WINDS WILL
REMAIN SOUTHWEST TO NORTHWEST THROUGH THIS FORECAST PERIOD. WIND
SPEEDS 7-10KT..WITH GUSTS 14-20KT THROUGH 02Z. WIND SPEEDS WILL
INCREASE TO 08-12KT AFTER 14Z. WIND GUSTS 25KT OR HIGHER POSSIBLE IN
THE VICINITY OF CONVECTION.

//ATL CONFIDENCE...18Z UPDATE...

MEDIUM.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  90  71  92 /  70  30  10  20
ATLANTA         72  87  72  91 /  70  30  10  10
BLAIRSVILLE     70  82  66  86 /  70  20  10  20
CARTERSVILLE    72  87  68  91 /  70  20  10  10
COLUMBUS        74  92  73  94 /  60  40  20  20
GAINESVILLE     72  86  71  90 /  70  30  10  20
MACON           74  91  72  95 /  60  40  20  20
ROME            72  88  68  92 /  70  20  10  10
PEACHTREE CITY  72  88  69  92 /  70  30  10  10
VIDALIA         74  90  74  95 /  60  50  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...
BUTTS...CHATTAHOOCHEE...CLARKE...CRAWFORD...CRISP...DODGE...
DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...HENRY...
HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...
LAMAR...LAURENS...MACON...MADISON...MARION...MONROE...
MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...OCONEE...OGLETHORPE...
PEACH...PIKE...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...
AVIATION...
Hazardous weather outlook, Aug 6, 4:52 PM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 PM EDT THU AUG 6 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
452 PM EDT THU AUG 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT...

A STRONG UPPER LEVEL DISTURBANCE WILL CONTINUE TO SPARK SCATTERED TO
NUMEROUS THUNDERSTORMS THROUGH THIS EVENING... WITH A FEW STORMS
POSSIBLE OVERNIGHT. SEVERAL OF THESE STORMS WILL BE SEVERE THROUGH
THE EVENING... WITH THE MAIN SEVERE THREAT GENERALLY ALONG AND
SOUTHEAST OF A COLUMBUS TO ATHENS LINES. THE SEVERE STORM THREAT
SHOULD GREATLY DIMINISH BY 10 PM WITH LOSS OF DAYTIME HEATING.

DAMAGING WIND GUSTS UP TO 70 MPH AND FREQUENT CLOUD TO GROUND
LIGHTNING WILL BE THE MAIN THREATS WITH THESE STORMS. LOCALLY HEAVY
RAINFALL COULD ALSO RESULT IN SOME BRIEF MINOR FLOODING ALONG LOW
LYING... FLOOD PRONE AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ALTHOUGH RAIN CHANCES WILL DECREASE THROUGH THE WEEKEND...ENOUGH
MOISTURE AND FUEL FOR STORMS WILL EXIST TO ALLOW FOR ADDITIONAL
ACTIVITY DURING AFTERNOON AND EVENING EACH DAY. ISOLATED STRONG
STORMS ARE POSSIBLE WITH GUSTY WINDS...FREQUENT LIGHTNING...AND
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY LATER TODAY. IN THE
MEANTIME...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE
WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Aug 6, 4:54 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 PM EDT THU AUG 6 2015

GAZ097-098-111-062130-
WHEELER GA-LAURENS GA-TREUTLEN GA-
454 PM EDT THU AUG 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHEELER...LAURENS AND
TREUTLEN COUNTIES UNTIL 530 PM EDT...

AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RENTZ...OR 13 MILES NORTHWEST OF ALAMO...
MOVING EAST AT 30 MPH.

  HAZARD...WINDS 40 TO 50 MPH AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...SOPERTON...EAST DUBLIN...CADWELL...RENTZ...TARRYTOWN...
ROCKLEDGE...BARNHILL...HARLOW...LOTHAIR...ORLAND...ORIANNA...
ZAIDEE...MINTER...CEDAR GROVE...BLACKVILLE...LANDSBURG AND LOWERY.

LAT...LON 3223 8304 3253 8302 3256 8267 3252 8267
      3251 8264 3251 8256 3250 8255 3233 8251
      3231 8265 3230 8266 3229 8264 3229 8265
      3227 8264 3224 8264 3218 8301
TIME...MOT...LOC 2054Z 256DEG 27KT 3232 8290

16
Local storm report, Aug 6, 5:09 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     TSTM WND DMG     1 SE ROGERS ACRES       32.74N  83.77W
08/06/2015                   BIBB               GA   PUBLIC

            A TREE WAS BLOWN DOWN ONTO A POWERLINE ON FULTON MILL
            RD BETWEEN DOVE DR AND SHELLY DR.

&&

EVENT NUMBER FFC1500597

RWILLIS
Local storm report, Aug 6, 5:13 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TSTM WND DMG     1 NNW OLIVE BRANCH      32.69N  84.61W
08/06/2015                   TALBOT             GA   911 CALL CENTER

            A TREE WAS BLOWN DOWN ON POWELL CHURCH RD.

&&

EVENT NUMBER FFC1500598

RWILLIS
Local storm report, Aug 6, 5:15 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     1 SW WIMBISH HILLS      32.87N  83.69W
08/06/2015                   BIBB               GA   PUBLIC

            SEVERAL TREES AND POWERLINES DOWN ON WIMBISH ROAD.
            REPORT WAS RECEIVED VIA SOCIAL MEDIA

&&

EVENT NUMBER FFC1500599

KOVACIK
Special weather statement, Aug 6, 5:16 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT THU AUG 6 2015

GAZ070-071-062145-
LAMAR GA-MONROE GA-
516 PM EDT THU AUG 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAMAR AND MONROE
COUNTIES UNTIL 545 PM EDT...

AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BARNESVILLE...MOVING EAST AT 25 MPH.

  HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...FORSYTH...COLLIER...BRENT...JOHNSTONVILLE AND GOGGINS.

LAT...LON 3301 8414 3315 8410 3317 8384 3293 8390
TIME...MOT...LOC 2116Z 279DEG 23KT 3308 8405
Special weather statement, Aug 6, 5:16 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT THU AUG 6 2015

GAZ085-086-062145-
JOHNSON GA-EMANUEL GA-
516 PM EDT THU AUG 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON AND NORTHWESTERN EMANUEL
COUNTIES UNTIL 545 PM EDT...

AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF ADRIAN...OR 8 MILES SOUTH OF
WRIGHTSVILLE...MOVING EAST AT 30 MPH.

  HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WRIGHTSVILLE...ADRIAN...KITE...SPANN...MEEKS...DONOVAN...NORRISTOWN
JUNCTION...NEW HOME...SCOTT AND NORRISTOWN.

LAT...LON 3250 8262 3252 8267 3261 8267 3266 8279
      3269 8280 3272 8286 3271 8291 3274 8295
      3276 8295 3281 8280 3279 8277 3277 8277
      3280 8269 3278 8266 3282 8256 3282 8252
      3277 8245 3250 8239
TIME...MOT...LOC 2116Z 256DEG 27KT 3261 8267

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 10:07 PM EDTSpecial Weather StatementFFCGwinnett23 min
Aug 6, 6:51 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Walker24 min
Aug 6, 7:50 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more25 min
Aug 6, 8:55 AM EDTSpecial Weather StatementFFCTowns35 min
Aug 6, 1:43 PM EDTSpecial Weather StatementFFCBibb32 min
Aug 6, 1:52 PM EDTSpecial Weather StatementFFCStewart, Webster38 min
Aug 6, 1:59 PM EDTSpecial Weather StatementFFCChattahoochee, Marion31 min
Aug 6, 2:07 PM EDTSpecial Weather StatementFFCMuscogee23 min
Aug 6, 2:15 PM EDTSpecial Weather StatementFFCTroup30 min
Aug 6, 2:26 PM EDTSpecial Weather StatementFFCWilkinson34 min
Aug 6, 2:26 PM EDTSevere Thunderstorm WarningFFCHenry34 min
Aug 6, 2:28 PM EDTSpecial Weather StatementFFCCrisp47 min
Aug 6, 2:30 PM EDTSpecial Weather StatementFFCMadison30 min
Aug 6, 2:34 PM EDTSpecial Weather StatementFFCMarion, Schley26 min
Aug 6, 2:39 PM EDTSpecial Weather StatementFFCMarion36 min
Aug 6, 2:48 PM EDTSpecial Weather StatementFFCClarke, Oconee27 min
Aug 6, 2:50 PM EDTSpecial Weather StatementFFCBarrow, Butts, Gwinnett, Jackson, Jasper, Newton and 1 more40 min
Aug 6, 2:50 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter40 min
Aug 6, 2:53 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton37 min
Aug 6, 3:00 PM EDTSpecial Weather StatementFFCSpalding45 min
Aug 6, 3:04 PM EDTSpecial Weather StatementFFCHarris, Talbot26 min
Aug 6, 3:11 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot34 min
Aug 6, 3:16 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski29 min
Aug 6, 3:17 PM EDTSpecial Weather StatementFFCMadison28 min
Aug 6, 3:24 PM EDTSpecial Weather StatementFFCClarke, Greene, Jackson, Madison, Morgan, Oconee and 2 more66 min
Aug 6, 3:35 PM EDTSpecial Weather StatementFFCPeach25 min
Aug 6, 3:37 PM EDTSpecial Weather StatementFFCUpson38 min
Aug 6, 3:38 PM EDTSevere Thunderstorm WarningFFCBanks, Clarke, Jackson, Madison, Oconee, Oglethorpe52 min
Aug 6, 3:40 PM EDTSpecial Weather StatementFFCHouston35 min
Aug 6, 3:43 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes62 min
Aug 6, 3:46 PM EDTSpecial Weather StatementFFCTalbot29 min
Aug 6, 3:48 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Jones, Morgan and 4 more42 min
Aug 6, 4:02 PM EDTSpecial Weather StatementFFCHarris28 min
Aug 6, 4:04 PM EDTSpecial Weather StatementFFCPeach26 min
Aug 6, 4:05 PM EDTSpecial Weather StatementFFCJefferson25 min
Aug 6, 4:07 PM EDTSpecial Weather StatementFFCMonroe23 min
Aug 6, 4:10 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot35 min
Aug 6, 4:16 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Putnam, Taliaferro, Warren29 min
Aug 6, 4:26 PM EDTSevere Thunderstorm WarningFFCTwiggs34 min
Aug 6, 4:28 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe, Twiggs32 min
Aug 6, 4:32 PM EDTSpecial Weather StatementFFCJohnson28 min
Aug 6, 4:37 PM EDTSpecial Weather StatementFFCHancock, Warren38 min
Aug 6, 4:42 PM EDTSpecial Weather StatementFFCJefferson18 min
Aug 6, 4:49 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson41 min
Aug 6, 4:52 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens23 min
Aug 6, 4:54 PM EDTSpecial Weather StatementFFCLaurens, Treutlen36 min
Aug 6, 5:13 PM EDTSevere Thunderstorm WarningFFCHancock, Washington47 min
Aug 6, 5:16 PM EDTSpecial Weather StatementFFCMonroe29 min
Aug 6, 5:32 PM EDTSevere Thunderstorm WarningFFCJefferson, Johnson, Washington43 min
Aug 6, 5:33 PM EDTSpecial Weather StatementFFCMacon27 min
Aug 6, 5:44 PM EDTSpecial Weather StatementFFCGlascock, Jefferson31 min
Aug 6, 5:45 PM EDTSpecial Weather StatementFFCJones30 min
Aug 6, 6:01 PM EDTSpecial Weather StatementFFCCandler29 min
Aug 6, 6:14 PM EDTSpecial Weather StatementFFCJones46 min
Aug 6, 6:17 PM EDTSpecial Weather StatementFFCChattahoochee28 min
Aug 6, 6:42 PM EDTSpecial Weather StatementFFCMarion33 min
Aug 6, 7:12 PM EDTSpecial Weather StatementFFCMarion48 min
Aug 6, 7:16 PM EDTSevere Thunderstorm WarningFFCMarion, Schley30 min
Aug 6, 7:19 PM EDTSpecial Weather StatementFFCHarris, Muscogee26 min
Aug 6, 7:43 PM EDTSpecial Weather StatementFFCMuscogee, Talbot47 min
Aug 6, 7:55 PM EDTSpecial Weather StatementFFCHeard50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.